eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Sprintec cause Postnasal drip (Nasal discharge)?

Summary: there is no Postnasal drip reported by people who take Sprintec yet.

We study 742 people who have side effects while taking Sprintec from FDA and social media. Find out below who they are, when they have Postnasal drip and more.

You are not alone: join a mobile support group for people who take Sprintec and have Postnasal drip >>>

 

 

 

 

Sprintec

Sprintec has active ingredients of ethinyl estradiol; norgestimate. It is often used in birth control. (latest outcomes from 1,055 Sprintec users)

Postnasal drip

Postnasal Drip (discharge from nose) has been reported by people with osteoporosis, depression, high blood pressure, rheumatoid arthritis, asthma. (latest reports from 1,909 Postnasal Drip patients)

On Jan, 6, 2015: No report is found

Do you have Postnasal Drip while taking Sprintec?

You are not alone! Join a mobile support group:
- support group for people who take Sprintec
- support group for people who have Postnasal Drip

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Sprintec, Postnasal drip

You may be interested at these reviews (Write a review):

  • Yawning after taking sub
    Within a few minutes after I take my Suboxone film I seem to get intense yawning event along with runny nose & watery eyes lasting 5-15 mins. Sometimes I can make it subside by drinking a lot of water if I am in a place I can get it. I have been on Sub for approx 5 yrs. & have only noticed this side effect during the past 1 yr or so. It doesn't seem to matter if I take 1/2 or a whole film, (4mg or 8mg.)
    While this isn't life shattering it can be quite annoying if I am out in public, at work, etc. The yawning gets so intense at times I feel like my jaw will unhinge & can't control it at all.
    It seems paradoxical to me. Previously taking Sub would stop any typical opiate withdrawal symptoms such a yawing & runny nose & eyes. Now it actually causes this effect. I don't get any other feelings of going into withdrawal. Just those I mentioned. Could it be a reaction to the naloxone?

More reviews for: Sprintec, Postnasal drip

Comments from related studies:

  • From this study (3 weeks ago):

  • I'm 19 and have been getting large kidney stones for the past few months now. I am curious as to see if the reason why I have been getting them, along with diverticulitis, is because of the types of birth control I have been taking. I took a depo-provera shot every 3 months for about 4 years, and started Sprintec about half a year ago. Are there any connections? I was thinking because the depo reduced calcium in my body, and that taking Sprintec caused a rush of calcium, that might be a reason.

    Reply

  • From this study (3 weeks ago):

  • I've previously been on both Adderall and Phentermine, at different times. I experienced very drastic and noticeable effectiveness. The phentermine helped with weight loss significantly and the Adderall greatly increased my energy levels, self-confidence, elevated mood, and higher concentration and brain activity. I was not on any other medications at the time, though I did need to take melatonin occasionally to help me sleep. Now, I had not been on Adderall or phentermine for about a year, but I was put on Adderall again several months ago. This was about a month after my brother died, so obviously I was experiencing (and still am) grief and depression. I was put on 40mg (twice as much as I used to be on) of Adderall in addition to seroquel XR and Lamictal. I felt like a slug all the time, I felt physically hungrier, and lethargic and apathetic. The adderall did nothing to help these symptoms. I am now on 60mg of Adderall and 37.5mg of Phentermine for weight loss and neither have shown any affectiveness, mentally or physically. My appetite is just as bad, and my brain isn't functioning fast at all. None of the affects of adderall I used to experiences, like increased energy levels, elevated mood, decreased appetite, increased brain activity, and increased self-confidence are present now, and I'm on more adderall than I was on before AND phentermine at the same time!! What's going on?? Both my ADD and weight gain are causing me to become increasingly self-conscious and depressed. Also, it doesn't help that my ridiculous amount of mood stabilizers make me apathetic and detached. I'm under 18 so I'm required to take the medications prescribed to me, but I don't know what to do or why the stimulants aren't effective anymore. HELP!!

    Reply

    nobpdy important on Dec, 19, 2014:

    Just saying but u must have been taking vyvanse instead of adderall because the highest mg of adderall is 30mg. If u were taking 40mg and 60mg u must have been taking vyvanse which goes all the way up to 100mg

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.